# SDR ASAA2023100645478

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N946AK
- Make and model: Boeing 737-9
- Aircraft serial: 44085
- Aircraft time: 3,943 hours, 1,109 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 05-020-01 DISCOVERED ENG 2 EEC C2 ON SMT MESSAGE. GROUNDED - YES. ACCOMPLISHED B737-9 IFIM G73-20-810-804 (ALTERNATE MODE AND DPC-2 SIGNALS DO NOT AGREE) . NO DEFECTS NOTED. DETERMINED TO BE INTERMITTENT FAULT.
